RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 3(171), Pages 171–172 (Mi umn4895)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Inclusion of Bernoulli shifts in certain special flows

L. A. Bunimovich


Full text: PDF file (146 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 15.05.1972

Citation: L. A. Bunimovich, “Inclusion of Bernoulli shifts in certain special flows”, Uspekhi Mat. Nauk, 28:3(171) (1973), 171–172

Citation in format AMSBIB
\Bibitem{Bun73}
\by L.~A.~Bunimovich
\paper Inclusion of Bernoulli shifts in certain special flows
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 3(171)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn4895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=460591}
\zmath{https://zbmath.org/?q=an:0285.28016}


Linking options:
  • http://mi.mathnet.ru/eng/umn4895
  • http://mi.mathnet.ru/eng/umn/v28/i3/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bunimovich, “On a class of special flows”, Math. USSR-Izv., 8:1 (1974), 219–232  mathnet  crossref  mathscinet  zmath
    2. L. A. Grigorenko, “Symmetric events for some stationary sequences”, Russian Math. Surveys, 39:1 (1984), 159–160  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. R. V. Plykin, “On the geometry of hyperbolic attractors of smooth cascades”, Russian Math. Surveys, 39:6 (1984), 85–131  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:273
    Full text:89
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019